# SDR CA140903005

- Difficulty date: August 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 699018004
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TO
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) . DURING TAKE OFF ROLL PILOT REPORTS, "POWERPLANT" MESSAGE ILLUMINATED ON ED AND AUTO FEATHER FAILED TO ARM. 2. TAKE OFF ABORTED AND AIRCRAFT RETURNED TO GATE. 3. PILOT WAS INSTRUCTED BY MCC TO CLEAR "POWERPLANT" MESSAGE, AS A RESULT OF THIS ACTION NO FAULT CODES WERE RETRIEVED FROM CDS BEFORE CLEARING ACTION WAS PERFORMED. 4. PILOT PERFORMED OPERATIONAL TEST OF THE PROPELLER AUTOFEATHER AND UPTRIM SYSTEM IAW AMM TASK 61-20-00-710-801, NORMAL OPS OBSERVED. 5. PILOT DECIDED TO MAKE SECOND ATTEMPT AT PERFORMING A SUCCESSFULL TAKE OFF, AIRCRAFT SECOND ATTEMPT AT TAKE OFF PERFORMED SUCCESSFULLY. 6. ONCE AIRCRAFT ARRIVED AT THE AIRPORT IT WAS THE PUT ON AOG STATUS AND THE NUMBER 2 PEC WAS REPLACED, SINCE NO FAULT CODES WERE RETRIEVED, IT WAS DECIDED TO REPLACE THE NUMBER 2 PEC DUE TO THE PREVIOUS SIMILAR AOG . 7. AFTER PEC NUMBER 2 REPLACEMENT CARRIED OUT, NORMAL OPS WERE OBSERVED AND AIRCRAFT WAS RELEASED BACK TO SERVICE.
